# SDR 2007FA0000092

- Difficulty date: January 15, 2007
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N690LL
- Make and model: Gulstm 690B
- Aircraft serial: 11544
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31021069
- Part serial: 5013453132
- Condition: Damaged
- Location: Engine
- Part time: 2,245 hours, 2,294 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION OF ENGINE REVEALED DAMAGE TO 3RD STAGE TURBINE ROTOR VISIBLE THROUGH ENGINE TAILPIPE.  ENGINE WAS REMOVED FROM AIRCRAFT AND THE TURBINE SECTION MODULE REMOVED TO INVESTIGATE FOR CAUSE OF DAMAGE.  UPON INSPECTION 4 EA PINS WERE FOUND MISSING FROM 2ND STAGE TURBINE ROTOR ASSEMBLY CAUSING SIGNIFICANT DAMAGE TO VARIOUS TURBINE SECTION COMPONENTS, SEVERAL OTHER PINS WERE ALSO FOUND LOOSE AND DAMAGED.  SB ADDRESSES REMOVAL OF 2ND STAGE TURBINE ROTORS PN 310210610 UTILIZING AN IMPROVED PIN DESIGN.  FURTHERMORE MFG HAS INDEPENDENT SERVICE CENTER SPECIAL PROGRAM IN PLACE TO COVER PIN REPLACEMENT ON AFFECTED TURBINE ROTORS AT NO CHARGE, COVERING SECONDARY DAMAGE ON A PRORATED BASIS.  (K)
